# SDR UIEA2021080601713

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 88,819 hours, 16,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs1000-1480 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FND 22EA CORROSION DAMAGE WHEN PERFORM SB 747-53A2878( REMOVE THE ACCESS FASTENERS AND BLEND OUT CORROSION AREA IAW EI NO T2021A53M-2094 REV 0. REPAIR THE DAMAGED AREA IAW EI NO T2021A53M-2094 REV 2 AND SRM 51-40-02 REV 91 DWG NO 65B04124 SH15 REV B; 65B15087 SH46 REV A; 65B05125 SH13 REV -; 65B15087 H13 REV 0; 65B15087 SH16 REV E; 65B15087 SH19 REV. C. JOB COMPLETED AND CONDITION CHK NORMAL. )
